# SDR 9806659958

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE MAIN LANDING GEAR DOOR OPEN INDICATION ILLUMINATED.  THE FLIGHT CREW ABORTED THE TAKEOFF AND RETURNED TO BOARDING GATE WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR DOOR SENSOR AND PERFORMED A TEST OF PROXIMITY SENSOR ELECTRONICS UNIT IN ACCORDANCE WITH MAINTENANCE MANUAL PROCEDURES.  OPERATIONAL TEST NORMAL.
